# SDR USAA980380

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100719
- Condition: Corroded
- Location: Bs 1320
- Part time: 44,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 6 INCH CORRODED AREA BS 1320 LBBL 12 ON FRAME INST BODY.  CORROSION TASK NR C 53-155-02.  BURNISHED AFFECTED AREA PER SRM 53-00-07 AND 51-10-00.  (M)
